Translator Disclaimer
1 April 2016 Existence and regularity of rotating global solutions for the generalized surface quasi-geostrophic equations
Angel Castro, Diego Córdoba, Javier Gómez-Serrano
Duke Math. J. 165(5): 935-984 (1 April 2016). DOI: 10.1215/00127094-3449673

Abstract

Motivated by the recent work of Hassainia and Hmidi, we close the question of the existence of convex global rotating solutions for the generalized surface quasi-geostrophic equation for α[1,2). We also show C-regularity of their boundary for all α(0,2).

Citation

Download Citation

Angel Castro. Diego Córdoba. Javier Gómez-Serrano. "Existence and regularity of rotating global solutions for the generalized surface quasi-geostrophic equations." Duke Math. J. 165 (5) 935 - 984, 1 April 2016. https://doi.org/10.1215/00127094-3449673

Information

Received: 24 September 2014; Revised: 7 May 2015; Published: 1 April 2016
First available in Project Euclid: 15 January 2016

zbMATH: 1339.35234
MathSciNet: MR3482335
Digital Object Identifier: 10.1215/00127094-3449673

Subjects:
Primary: 35Q35
Secondary: 76B03

Rights: Copyright © 2016 Duke University Press

JOURNAL ARTICLE
50 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.165 • No. 5 • 1 April 2016
Back to Top